Translator Disclaimer
15 January 2008 Semistable conjecture via K-theory
Wiesława Nizioł
Author Affiliations +
Duke Math. J. 141(1): 151-178 (15 January 2008). DOI: 10.1215/S0012-7094-08-14114-6

Abstract

We show that the semistable conjecture of Fontaine and Jannsen (see [9]) is true for proper, vertical, fine, and saturated log-smooth families with reduction of Cartier type (e.g., proper schemes with simple semistable reduction). We derive it from Suslin's comparison theorem [31, Corollary 4.3] between motivic cohomology and étale cohomology. This gives a new proof of the semistable conjecture showing motivic character of p-adic period maps

Citation

Download Citation

Wiesława Nizioł. "Semistable conjecture via K-theory." Duke Math. J. 141 (1) 151 - 178, 15 January 2008. https://doi.org/10.1215/S0012-7094-08-14114-6

Information

Published: 15 January 2008
First available in Project Euclid: 4 December 2007

zbMATH: 1157.14009
MathSciNet: MR2372150
Digital Object Identifier: 10.1215/S0012-7094-08-14114-6

Subjects:
Primary: 11G25, 14F20, 14F42

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 1 • 15 January 2008
Back to Top